# SDR 96ZZZX369

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N758FF
- Make and model: Cessna R172K
- Aircraft serial: R1723055
- Engine: Cont IO360KB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 652955A1
- Condition: Head Separated
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: B, E, R
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER LIFT OFF HEARD A LOUD BANG FROM ENGINE COMPARTMENT, 3 MORE ENTERED CABIN, ABORTED TAKEOFF AND SHUT DOWN ENGINE.  REMOVED COWL AND FOUND NR 1 CYLINDER HEAD SEPARATED FROM BARREL.
